MathSciNet Relay Station
MathSciNet bibliographic data
MR2860266 14L24 (20G15)
Bate, Michael; Martin, Benjamin; Röhrle, Gerhard; Tange, Rudolf Complete reducibility and conjugacy classes of tuples in algebraic groups and Lie algebras. Math. Z. 269 (2011), no. 3-4, 809–832.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement